# SDR UALA2013062404384

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,851 hours, 6,400 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8106035
- Part serial: 4847384
- Condition: Failed
- Location: Rt Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT CABIN TEMP CONTROL SYS.  RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE IS CLOSED DUE TO ZONE DUCT OVERTEMP CONDITION OR FAILURE OF TRIM AIR PRESSURE SENSOR.  REPLACED TRIM AIR PRESSURE SENSOR OPS CHECKED GOOD.
